MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 1000 DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 1000 DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 1000
Medical Device Problem Code Failure to Charge (1085)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control evaluated the customer's device and verified the reported issue.Physio determined that the cause of the reported issue was that a zip tie on the therapy wiring harness had been incorrectly placed over an integrated circuit (ic) chip, designator u1, on the analog pcb assembly.The pressure caused by this misplacement crushed the legs on one side of ic chip u1 and damaged resistor, designator r212.The customer received a replaced device.
 
Event or Problem Description
The customer contacted physio-control to report a non-critical failure with their device.There was no patient use associated with the reported event.Upon evaluation of the customer's device, physio-control observed that the device would not complete a charge when attempting to deliver a test shock.The device almost reached full charge when an arc was heard.As a result, defibrillation therapy would not be available, if it was needed.

Brand Name
LIFEPAK® 1000 DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key7629444
Report Number0003015876-2018-00993
Device Sequence Number1861358
Product Code MKJ
UDI-Device Identifier00885074698878
UDI-Public00885074698878
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K122600
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1000
Device Catalogue Number99425-000023
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2018
Initial Report FDA Received Date06/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1